Journal article icon

Journal article

Mathematical analysis of an integral equation arising from population dynamics.

Abstract:

In this paper, we establish the existence of travelling wave solution to an intrinsically non-linear differential-integral equation formed as a result of mathematical modelling of the evolution of an asexual population in a changing environment. This equation is first converted to a non-linear integral equation. The discretization and manipulation of the corresponding eigenvalue problem allows us to use the theory of positive matrices to get some very useful estimates and then to confirm the ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.mbs.2007.05.013

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
Journal:
Mathematical biosciences
Volume:
210
Issue:
2
Pages:
415-435
Publication date:
2007-12-05
DOI:
EISSN:
1879-3134
ISSN:
0025-5564
URN:
uuid:6c0d939e-7093-42bf-9652-58d1cb4861a8
Source identifiers:
327297
Local pid:
pubs:327297

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP